# SDR UIEA2017060500929

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Display
- Part number: 2763011
- Part serial: 196
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING PANEL DISPLAY NOT READING.  TEMP COMPARTMENT INDICATOR WAS REPLACED IAW MM 21-65-01-401-014.
